# SDR VNAA202404160005

- Difficulty date: April 6, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N568NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15355
- Aircraft time: 20,512 hours, 18,295 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334071
- Condition: Corroded
- Location: Zone 200
- Part time: 20,512 hours, 18,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN RH I/B SEAT TRACK P/N SH690-33407-1 HAS CORROSION AROUND MULTIPLE ATTACH FASTENER LOCATIONS THAT ARE OUT OF SRM LIMITS.  FS280.00-FS581 RBL 9.0
